Brownian motion on a small geodesic ball
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), pp. 89-101.
@incollection{AST_1985__132__89_0,
     author = {Pinsky, Mark A.},
     title = {Brownian motion on a small geodesic ball},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     series = {Ast\'erisque},
     pages = {89--101},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     mrnumber = {816762},
     zbl = {0581.60065},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__132__89_0/}
}
TY  - CHAP
AU  - Pinsky, Mark A.
TI  - Brownian motion on a small geodesic ball
BT  - Colloque en l'honneur de Laurent Schwartz (Volume 2)
AU  - Collectif
T3  - Astérisque
PY  - 1985
SP  - 89
EP  - 101
IS  - 132
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1985__132__89_0/
LA  - en
ID  - AST_1985__132__89_0
ER  - 
%0 Book Section
%A Pinsky, Mark A.
%T Brownian motion on a small geodesic ball
%B Colloque en l'honneur de Laurent Schwartz (Volume 2)
%A Collectif
%S Astérisque
%D 1985
%P 89-101
%N 132
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1985__132__89_0/
%G en
%F AST_1985__132__89_0
Pinsky, Mark A. Brownian motion on a small geodesic ball, in Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), pp. 89-101. http://archive.numdam.org/item/AST_1985__132__89_0/

1. H. Airault and H. Follmer, Relative densities of semimartingales, Inventiones Mathematicae 27 (1974), 299-327. | EuDML | MR | Zbl

2. K. B. Athreya and T. G. Kurtz, A generalization of Dynkin's identity , Annals of Probability1 (1973), 570-579. | DOI | MR | Zbl

3. E. B. Dynkin, Markov Processes, 2 volumes. Springer Verlag. 1965. | Zbl

4. A. Gray and M. Pinsky, Mean exit time from a small geodesic ball in a Riemannian manifold. Bulletin des Sciences Mathématiques, 107 (1983), 345-370. | MR | Zbl

5. L. Schwartz, Semi-Martingales sur des Variétés, et Martingales Conformes sur des Variétés Analytiques Complexes, Springer Verlag Lecture Notes in Mathematics, vol. 780, 1980. | MR | Zbl